I am still irritable

by Lynne

I have been using Natpro for 3 months now whilst tapering off my Livial. I now only take one every 5 days so another couple of weeks and I should be off it.

This is fantastic news but the irritability is a concern as I'm really short tempered so tempted to go back as its affecting relationships.

I'm rubbing in about one teaspoon a day sometimes two. Also my doctor wants me to try testosterone patches as my sex drive is even worse. Would appreciate any help or advice. I'm 50 and had my ovaries removed 10 years ago and have been on Livial ever since. Thanks.

Comments for I am still irritable

Click here to add your own comments

Jun 07, 2008
I am still irritable
by: Wray

Hi Lynne I'm also relieved you're reducing the Livial, but it could be you are coming off it too quickly.

Progesterone does help libido, we've had remarkable results and not just with women! Please don't use the testosterone, I've helped many women who have tried it, and the only significant effect was male pattern baldness and hair growth on the face!

Low libido in men is often helped by giving them nitric oxide, this helps blood vessels relax and stops platelets aggregating, allowing more blood to flow through. It has the same effect on women.

Progesterone stimulates nitric oxide production. The precursor to NO is the amino acid L-arginine. You might consider taking about 500-1000mg/day. The amount of progesterone you're using seems high enough, anything less would not touch sides, oestrogen is a very potent hormone.

I do have info on how to come off HRT gently, without any side affects. If you'd like this, please could you send me an email from the 'contact us' button, 'option 1' on our web site. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.

Search over 7,500 pages on this site...